# SDR HEEA080717

- Difficulty date: August 7, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 214175140103
- Part serial: 2345
- Condition: Failed
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTS WOULD NOT COME ON. REPLACED POWER SUPPLY.
